Cohomology of line bundles on G/B
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, pp. 85-100.
@article{ASENS_1979_4_12_1_85_0,
     author = {Andersen, Henning Haahr},
     title = {Cohomology of line bundles on $G/B$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {85--100},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1979},
     doi = {10.24033/asens.1362},
     zbl = {0417.20039},
     mrnumber = {80j:14044},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1362/}
}
TY  - JOUR
AU  - Andersen, Henning Haahr
TI  - Cohomology of line bundles on $G/B$
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1979
DA  - 1979///
SP  - 85
EP  - 100
VL  - Ser. 4, 12
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1362/
UR  - https://zbmath.org/?q=an%3A0417.20039
UR  - https://www.ams.org/mathscinet-getitem?mr=80j:14044
UR  - https://doi.org/10.24033/asens.1362
DO  - 10.24033/asens.1362
LA  - en
ID  - ASENS_1979_4_12_1_85_0
ER  - 
%0 Journal Article
%A Andersen, Henning Haahr
%T Cohomology of line bundles on $G/B$
%J Annales scientifiques de l'École Normale Supérieure
%D 1979
%P 85-100
%V Ser. 4, 12
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1362
%R 10.24033/asens.1362
%G en
%F ASENS_1979_4_12_1_85_0
Andersen, Henning Haahr. Cohomology of line bundles on $G/B$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, pp. 85-100. doi : 10.24033/asens.1362. http://www.numdam.org/articles/10.24033/asens.1362/

[1] H. H. Andersen, On Schubert Varieties in G/B and Bott's Theorem (Thesis, M.I.T., 1977).

[2] H. H. Andersen, Schubert Varieties in G/B (to appear).

[3] L. Bai, C. Musili and C. S. Seshadri, Cohomology of Line Bundles on G/B (Ann. scient. Éc. Norm. Sup., t. 7, 1974, pp. 89-138). | Numdam | MR | Zbl

[4] M. Demazure, A Very Simple Proof of Bott's Theorem, (Invent. Math., Vol. 33. 1976, pp. 271-272). | MR | Zbl

[5] W. L. Jr. Griffith, Cohomology of Line Bundles in Characteristic p (to appear).

[6] J. E. Humphreys, Ordinary and Modular Representations of Chevalley Groups (Lect. Notes in Math., No. 528, 1976). | MR | Zbl

[7] J. E. Humphreys, Weyl Modules and Bott's Theorem in Characteristic p (Seminar on Lie Theories, Queen's Papers in Pure and Applied Math., 1978). | MR | Zbl

[8] B. Iversen, The Geometry of Algebraic Groups (Adv. in Math., Vol. 20, 1976, pp. 57-58). | MR | Zbl

[9] G. Kempf, Linear Systems on Homogeneous Spaces (Ann. of Math., Vol. 103, 1976, pp. 557-591). | MR | Zbl

[10] C. S. Seshadri, Cohomology of Line Bundles on SL3/B (Notes of a lecture at I.A.S., 1976).

Cited by Sources: